# SDR QXEA0200832

- Difficulty date: May 15, 2002
- Submitted: May 24, 2002
- Operation: Air carrier
- Aircraft: N498US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11181
- Aircraft time: 41,082 hours, 51,531 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 900835A
- Part serial: 22091
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX- PATH WAY LIGHT ON SEAT ROWS 10-14 ARE INOP.  REMOVED AND REPLACED AFT BATTERY CARTRIDGE.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
